# SDR ASAA0480554

- Difficulty date: November 1, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- Aircraft time: 42,097 hours, 21,769 cycles
- Engine: Pwa JT8D219
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3753213143
- Condition: Disconnected
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT CHECK- AFT SERVICE (L-2) DOOR EMERGENCY SLIDE LANYARD WAS FOUND DISCONNECTED.  RECONNECTED LANYARD.
